5€ off Live Chat with a doctor. Code: WELCOME5 Start now

This question and its answers are only available in Greek

Ενοχλήσεις στη βουβωνική χώρα και κάψιμο στο πόδι μετά από αγωγή ciproxin για ουρολοίμωξη με e.coli

Καλησπέρα, πριν από τέσσερις ημέρες ξεκίνησα αγωγή με ciproxin για ουρολοίμωξη με e.coli και Klebsiella βάσει αντιβιογράμματος. Ταυτόχρονα, πήρα και αντιβίωση για ουρεόπλασμα (zithromax) την πρώτη ημέρα έναρξης του ciproxin. Τέσσερις ημέρες μετά έχουν σταματήσει σε μεγάλο βαθμό συμπτώματα όπως τσούξιμο στην ουρήθρα και εκκρίσεις, αλλά με ανησυχεί ότι έχω ενοχλήσεις 1)αριστερά στη βουβωνική χώρα και 2)στο πάνω μέρος του αριστερού ποδιού κοντά στην άρθρωση αίσθηση σαν κάψιμο/τράβηγμα. Υπάρχει περίπτωση να σχετίζεται με την ουρολοίμωξη ή να είναι παρενέργειες του ciproxin; Έχω διαβάσει ότι κάνει αρκετές παρενέργειες και επίσης την πρώτη ημέρα που το πήρα είχα ναυτία και διάρροια που όμως δεν συνεχίστηκε.

Want to learn more about CIPROXIN?

Get unlimited chats with GPs or internists and get answers about CIPROXIN that are tailored to you. No guesswork needed.
See how it works

3 specialists answered

  • Ακούγονται σαν πιθανες παρενέργειες της σιπροφλοξασινης, ωστόσο μπορεί να είναι και τυχαία συγκυρία με κάποιο μυϊκό τραυματισμό.

    Pournaras Xristos D

    Urologist - Andrologist | Nea Makri

  • Ειναι παρενεργεια του φαρμακου.να αλλαξετε φαρμακο με βασει το αντιβιογραμμα .μην παρετε κινολονη

    Karanastasis K Dimitrios

    Χειρουργός Ουρολόγος & Ανδρολόγος | Neo Psychiko

  • Υπάρχει πιθανότητα να είναι τενοντίτιδα από την αντιβίωση

    Hatzidimitriou Eystratios

    Urologist - Andrologist | Pagrati

The content provided is strictly informational and should not be considered a replacement for professional advice from doctors or healthcare providers.

Related videos

Have a question? Ask our specialists

Ask anonymously Ask for free

Ask our specialists

We’ll email you here as soon as a specialist answers your question

QnA guideline for submitting question

Provide context and detail about your health concerns
Be short and to the point so specialists can give you a clear answer
Avoid offensive or abusive content, as well as name references
Do not ask about prices, prescriptions, or diagnoses
Submit your question
We’ll email you here when there is an answer
We got your question

We’ll email you when a specialist replies.

We couldn’t submit your question

An unexpected error occurred but we’re working on it. Please try again.

Do you need to see a health expert right away?

Start a Video Consultation with a health specialist within 5 minutes

Mobile Image
success envelop

We have received your question!

We’ll send you an email when a specialist responds.

docontime

No time to wait? No problem.

Talk to a specialist daily from 08:00 to 22:00, via chat or video and get the answers you need in minutes.

docontime

Need guidance that’s tailored to you?

When it comes to medication, it’s best to get answers that are tailored to your medical history. Chat with a specialist to get safe, personalized guidance in minutes.